Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains

Mehmet Çelik; Yunus E. Zeytuncu

Czechoslovak Mathematical Journal (2017)

  • Volume: 67, Issue: 1, page 207-217
  • ISSN: 0011-4642

Abstract

top
On complete pseudoconvex Reinhardt domains in 2 , we show that there is no nonzero Hankel operator with anti-holomorphic symbol that is Hilbert-Schmidt. In the proof, we explicitly use the pseudoconvexity property of the domain. We also present two examples of unbounded non-pseudoconvex domains in 2 that admit nonzero Hilbert-Schmidt Hankel operators with anti-holomorphic symbols. In the first example the Bergman space is finite dimensional. However, in the second example the Bergman space is infinite dimensional and the Hankel operator H z ¯ 1 z ¯ 2 is Hilbert-Schmidt.

How to cite

top

Çelik, Mehmet, and Zeytuncu, Yunus E.. "Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains." Czechoslovak Mathematical Journal 67.1 (2017): 207-217. <http://eudml.org/doc/287892>.

@article{Çelik2017,
abstract = {On complete pseudoconvex Reinhardt domains in $\mathbb \{C\}^2$, we show that there is no nonzero Hankel operator with anti-holomorphic symbol that is Hilbert-Schmidt. In the proof, we explicitly use the pseudoconvexity property of the domain. We also present two examples of unbounded non-pseudoconvex domains in $\mathbb \{C\}^2$ that admit nonzero Hilbert-Schmidt Hankel operators with anti-holomorphic symbols. In the first example the Bergman space is finite dimensional. However, in the second example the Bergman space is infinite dimensional and the Hankel operator $H_\{\bar\{z\}_1 \bar\{z\}_2\}$ is Hilbert-Schmidt.},
author = {Çelik, Mehmet, Zeytuncu, Yunus E.},
journal = {Czechoslovak Mathematical Journal},
keywords = {canonical solution operator for $\overline\{\partial \}$-problem; Hankel operator; Hilbert-Schmidt operator},
language = {eng},
number = {1},
pages = {207-217},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains},
url = {http://eudml.org/doc/287892},
volume = {67},
year = {2017},
}

TY - JOUR
AU - Çelik, Mehmet
AU - Zeytuncu, Yunus E.
TI - Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains
JO - Czechoslovak Mathematical Journal
PY - 2017
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 67
IS - 1
SP - 207
EP - 217
AB - On complete pseudoconvex Reinhardt domains in $\mathbb {C}^2$, we show that there is no nonzero Hankel operator with anti-holomorphic symbol that is Hilbert-Schmidt. In the proof, we explicitly use the pseudoconvexity property of the domain. We also present two examples of unbounded non-pseudoconvex domains in $\mathbb {C}^2$ that admit nonzero Hilbert-Schmidt Hankel operators with anti-holomorphic symbols. In the first example the Bergman space is finite dimensional. However, in the second example the Bergman space is infinite dimensional and the Hankel operator $H_{\bar{z}_1 \bar{z}_2}$ is Hilbert-Schmidt.
LA - eng
KW - canonical solution operator for $\overline{\partial }$-problem; Hankel operator; Hilbert-Schmidt operator
UR - http://eudml.org/doc/287892
ER -

References

top
  1. Arazy, J., 10.1006/jfan.1996.0042, J. Funct. Anal. 137 (1996), 97-151. (1996) Zbl0880.47015MR1383014DOI10.1006/jfan.1996.0042
  2. Arazy, J., Fisher, S. D., Peetre, J., 10.2307/2374685, Am. J. Math. 110 (1988), 989-1053. (1988) Zbl0669.47017MR0970119DOI10.2307/2374685
  3. Çelik, M., Zeytuncu, Y. E., 10.1007/s00020-013-2070-4, Integral Equations Oper. Theory 76 (2013), 589-599. (2013) Zbl1288.47028MR3073947DOI10.1007/s00020-013-2070-4
  4. Harrington, P., Raich, A., 10.4171/RMI/762, Rev. Mat. Iberoam. 29 (2013), 1405-1420. (2013) Zbl1288.26008MR3148609DOI10.4171/RMI/762
  5. Harrington, P. S., Raich, A., Sobolev spaces and elliptic theory on unbounded domains in n , Adv. Diff. Equ. 19 (2014), 635-692. (2014) Zbl1301.46015MR3252898
  6. Krantz, S. G., Li, S.-Y., Rochberg, R., 10.1007/BF01191818, Integral Equations Oper. Theory 28 (1997), 196-213. (1997) Zbl0903.47019MR1451501DOI10.1007/BF01191818
  7. Le, T., 10.1007/s00020-013-2103-z, Integral Equations Oper. Theory 78 (2014), 515-522. (2014) Zbl1318.47047MR3180876DOI10.1007/s00020-013-2103-z
  8. Li, H., 10.2307/2159984, Proc. Am. Math. Soc. 119 (1993), 1211-1221. (1993) Zbl0802.47022MR1169879DOI10.2307/2159984
  9. Peloso, M. M., Hankel operators on weighted Bergman spaces on strongly pseudoconvex domains, Ill. J. Math. 38 (1994), 223-249. (1994) Zbl0812.47023MR1260841
  10. Retherford, J. R., Hilbert space: Compact operators and the trace theorem, London Mathematical Society Student Texts 27, Cambridge University Press, Cambridge (1993). (1993) Zbl0783.47031MR1237405
  11. Schneider, G., A different proof for the non-existence of Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on the Bergman space, Aust. J. Math. Anal. Appl. (electronic only) 4 (2007), Artical No. 1, pages 7. (2007) Zbl1220.47040MR2326997
  12. Wiegerinck, J. J. O. O., 10.1007/BF01174190, Math. Z. 187 (1984), 559-562. (1984) Zbl0534.32001MR0760055DOI10.1007/BF01174190
  13. Zhu, K. H., 10.2307/2048212, Proc. Am. Math. Soc. 109 (1990), 721-730. (1990) Zbl0731.47028MR1013987DOI10.2307/2048212

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.